# SDR DALA1226646818

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,574 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N80162
- Condition: Corroded
- Location: Bs 1672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE CUSP WEB ANGLE CORRODED AT BS 1672.  MAINTENANCE REMOVED AND REPLACED THE CUSP WEB ANGLE IAW SRM 53-00-51, AND DWG 146N8722.
